# SDR DXTA2020101604217

- Difficulty date: October 16, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 11,566 hours, 8,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sleeve
- Part number: 661135828
- Condition: Worn
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR WHEN OPENED FROM THE OUTSIDE CAUSES THE INSIDE CABIN DOOR HANDLE TO POP UP AND BE PARTIALLY BETWEEN THE OPEN AND CLOSE STOWED POSITION.  REPLACED INNER AND OUTER SLEEVE AND HARDWARE ON THE INSIDE HANDLE, PER CE 560XL/XLS AMM 52-10-01.  TECHS RIGGED DOOR PER CE 560 XL/XLS AMM 52-10-00.  OPERATIONS CHECK GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.
